Diophantine approximation on planar curves: The convergence theory

R. C. Vaughan, S. Velani

Research output: Contribution to journalArticlepeer-review

65 Scopus citations


The convergence theory for the set of simultaneously ψ-approximable points lying on a planar curve is established. Our results complement the divergence theory developed in [1] and thereby completes the general metric theory for planar curves.

Original languageEnglish (US)
Pages (from-to)103-124
Number of pages22
JournalInventiones Mathematicae
Issue number1
StatePublished - Oct 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Diophantine approximation on planar curves: The convergence theory'. Together they form a unique fingerprint.

Cite this